CSpace

浏览/检索结果: 共6条,第1-6条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
作者:  Huang, Na;  Ma, Chang-Feng
浏览  |  Adobe PDF(577Kb)  |  收藏  |  浏览/下载:848/153  |  提交时间:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Oscillation of even-order half-linear functional differential equations with damping 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2011, 卷号: 61, 期号: 8, 页码: 2191-2196
作者:  Liu, Shouhua;  Zhang, Quanxin;  Yu, Yuanhong
收藏  |  浏览/下载:91/0  |  提交时间:2018/07/30
Half-linear  Functional differential equation  Oscillation criterion  
Oscillation criteria for even-order half-linear distributed delay differential equations with damping 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 卷号: 60, 期号: 8, 页码: 2206-2211
作者:  Lin, Xiaojie;  Liu, Wenbin;  Yu, Yuanhong
收藏  |  浏览/下载:88/0  |  提交时间:2018/07/30
Half-linear different equation  Oscillation criteria  Distributed delay  Damping  Even-order  
Exact solutions of (2+1)-dimensional Bogoyavlenskii's breaking soliton equation with symbolic computation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 卷号: 60, 期号: 3, 页码: 919-923
作者:  Xia, Tiecheng;  Xiong, Shouquan
收藏  |  浏览/下载:97/0  |  提交时间:2018/07/30
(2+1)-dimensional Bogoyavlenskii's breaking soliton equation  (G '/G)-expansion method  Hyperbolic function solutions  Trigonometric function solutions  Rational solutions  
Ranks of solutions of the linear matrix equation AX plus YB = C 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2006, 卷号: 52, 期号: 6-7, 页码: 861-872
作者:  Yong Hui Liu
收藏  |  浏览/下载:92/0  |  提交时间:2018/07/30
matrix equation  solvability condition  general solution  maximal rank  minimal rank  common solution  generalized inverse  matrix rank method  
Generalized transformations and abundant new families of exact solutions for (2+1)-dimensional dispersive long wave equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2003, 卷号: 46, 期号: 8-9, 页码: 1363-1372
作者:  Yan, ZY
收藏  |  浏览/下载:76/0  |  提交时间:2018/07/30
(2+1)-dimensional dispersive long wave equation  variant Boussinesq equation  Riccati equation  solitary wave solution  periodic wave solution